# SDR REXA2019082501344

- Difficulty date: August 25, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 67053612922
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR : HIDDEN DAMAGE : AFTER REMOVAL OF BRACKET, WEAR ON STR 7R BTW STA FS1144 TO FS1162 WAS FOUND AT AFT ACCESORY COMPARTMENT ( CAT ) ( IN REF NRC 00116 ) SUMMARY:  ON NRC. 00508 AREA WAS REPAIRED PER SRM 53-00-03-201-004-A01 REPAIR C.
